Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Planar division neo-rings


Author: D. R. Hughes
Journal: Trans. Amer. Math. Soc. 80 (1955), 502-527
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9947-1955-0073566-9
MathSciNet review: 0073566
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Bose, On the application of the properties of Galois fields to the problem of construction of hyper-Graeco-Latin squares, Sankhyā vol. 3 (1938) pp. 328-338.
  • [2] R. H. Bruck, Contributions to the theory of loops, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 245-354. MR 0017288 (8:134b)
  • [3] -, Loops with transitive automorphism groups, Pacific Journal of Mathematics vol. 1 (1951) pp. 481-483. MR 0045705 (13:620c)
  • [4] -, Difference sets in a finite group, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 464-481. MR 0069791 (16:1081g)
  • [5] -, Analogues of the ring of rational integers, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 50-58. MR 0069805 (16:1083f)
  • [6] R. H. Bruck and H. J. Ryser, The non-existence of certain finite projective planes, Canadian Journal of Mathematics vol. 1 (1949) pp. 88-93. MR 0027520 (10:319b)
  • [7] M. Hall, Projective planes, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 229-277. MR 0008892 (5:72c)
  • [8] -, Correction to ``Projective planes," Trans. Amer. Math. Soc. vol. 65 (1949) pp. 473-474. MR 0029515 (10:618j)
  • [9] -, Cyclic projective planes, Duke Math. J. vol. 14 (1947) pp. 1079-1090. MR 0023536 (9:370b)
  • [10] D. Hilbert, The foundations of geometry, Chicago, 1902.
  • [11] H. B. Mann, On orthogonal Latin squares, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 249-257. MR 0010401 (6:14a)
  • [12] H. Naumann, Stufen der Begründung der ebenen affinen Geometrie, Math. Zeit. vol. 60 (1954) pp. 120-141. MR 0063058 (16:64c)
  • [13] B. H. Neumann, On the commutativity of addition, J. London Math. Soc. vol. 15 (1940) pp. 203-208. MR 0002851 (2:121e)
  • [14] H. W. Norton, The $ 7 \times 7$ squares, Annals of Eugenics vol. 9 (1939) pp. 269-307. MR 0001220 (1:199a)
  • [15] L. Paige, Neofields, Duke Math. J. vol. 16 (1949) pp. 39-60. MR 0028326 (10:430b)
  • [16] K. Reidemeister, Grundlagen der Geometrie, Berlin, 1930.
  • [17] W. L. Stevens, The completely orthogonalised Latin squares, Annals of Eugenics vol. 9 (1939) pp. 82-93.
  • [18] O. Veblen and J. W. Young, Projective geometry, New York, 1910.
  • [19] H. Zassenhaus, The theory of groups, New York, 1949. MR 0030947 (11:77d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0073566-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society